# SDR TSAA9853342

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON THE FLOORBEAM AT BS 328 AND RBL 32.  REPLACED MANUFACTURED AND REPLACED STIFFENER IAW BOEING SRM 53-10-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
